# SDR ASAA0380402

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5930495504
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT INBOARD FLAP, OUTBOARD VANE PUNCTURED LOWER SKIN AT INBOARD END.  REPAIRED PER SRM.  (M)
